# SDR FDEA201104061341

- Difficulty date: April 6, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 52,864 hours, 12,085 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: AJC75823
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LT REAR CENTER SPAR TO REAR SPAR LOWER PANEL FOUND CRACKED.   REPAIRED AS PER SRM 55-30-02 FIG 201 REPAIR 2 REVISION 46 AND SRM 51-33-01 REVISION 46.  OPS TEST OF THE ENG IGNITION/FADEC MODE SWITCH AND ADVISORY LIGHTS CARRIED OUT AS PER AMM 73-21-10-5 REVISION 69.2 FOUND SATISFACTORY. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 112.
